# SDR C2XA01TY097

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 3,357 hours, 3,223 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 14575122005
- Condition: Dented
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND ENGINE INLET WAS FOUND DENTED ON THE LOWER EXTERNAL SURFACE.  MAINTENANCE ACCOMPLISHED A BLEND REPAIR IAW EMB-GST 2230/01, THE REPAIR WAS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICED.
